MAUDE Adverse Event Report: INVAMEX INVACARE RELIANT 450 BATTERY-POWERED LIFT; LIFT, PATIENT, NON-AC-POWERED

INVAMEX INVACARE RELIANT 450 BATTERY-POWERED LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number RPL450-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject bolt/screw secures the leg shifting mechanism to the base of the lift.If the bolt breaks, it prevents the legs from remaining in a locked position, which may result in instability.The rpl450-1 user manual warns several times that the legs of the lift must be in the maximum open position and the shifter handle locked in place for optimum stability and safety.The manual also instructs: regular cleaning will reveal loose or worn parts, enhance smooth operation, and extend the life expectancy of the lift.After the first six months of operation, inspect all pivot points and fasteners for wear.If the metal is worn, the parts must be replaced.Repeat this inspection every six months.The underlying cause of the alleged issue is unconfirmed.It is unclear if it resulted from wear, lack of maintenance, or a device malfunction.Note: since the lift's serial number is not available, its manufacturing date and location cannot be determined.The current manufacturer is invamex, so their cfn number is being used for the mdr filing.Should additional information become available, a supplemental record will be filed.
 
Event or Problem Description
A facility advised that they had an rpl450-1 lift that needed to be evaluated for repair.A technician went to the facility and found that the leg shift bolt between the base legs had sheared off.The technician removed the broken bolt, installed a new bolt, and realigned the legs.

Brand Name
INVACARE RELIANT 450 BATTERY-POWERED LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX  88780
Manufacturer (Section G)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
mike simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key19820125
Report Number9616091-2024-00013
Device Sequence Number8728174
Product Code FSA
UDI-Device Identifier00841447102953
UDI-Public00841447102953
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRPL450-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown